MathSciNet Relay Station
MathSciNet bibliographic data
MR1694379 (2001j:33015) 33D45
Stokman, Jasper V. On $BC$ type basic hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1527–1579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement